Realization of multidimensional digital transfer functions with separable numerator or denominator polynomials

Venkateswarlu, T. and Eswaran, C. (1999) Realization of multidimensional digital transfer functions with separable numerator or denominator polynomials. Multidimensional Systems and Signal Processing, 10 (2). pp. 201-211. ISSN ISSN: 0923-6082 (Print) 1573-0824 (Online)

[img] Text
Realization of multidimensional digital transfer functions with separable numerator or denominator polynomials.pdf
Restricted to Repository staff only

Download (114kB)
Official URL: http://link.springer.com/article/10.1023%2FA%3A100...

Abstract

In this paper a straightforward z-domain procedure for realizing multidimensional transfer functions with either numerator or denominator polynomial separable is presented. This procedure yields structures with minimum number of multipliers. It is shown that the number of delay elements can be reduced by selecting the optimum values for certain parameters. To facilitate this theorems that are applicable for some special cases are presented.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
Divisions: Faculty of Engineering (FOE)
Depositing User: Ms Nurul Iqtiani Ahmad
Date Deposited: 25 Oct 2013 08:39
Last Modified: 25 Oct 2013 09:09
URI: http://shdl.mmu.edu.my/id/eprint/4318

Actions (login required)

View Item View Item